# SDR RU3A20150730016

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 13,991 hours, 7,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

GREEN NLG & TAXI ANNUNCIATOR IS ON WITH GEAR DOWN.  INDICATOR FLASHES IN PULSE, STEADY WITH NLG& TAXI LIGHTS ON.  REPLACED NOSE LANDING GEAR UPLOCK INDICATOR SWITCH.
